Alert archive / Louisiana / Tornado Warnings in 2005

Tornado Warning 4, NWS Jackson, MS

March 13, 2005Madison Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Mar 13, 2005, 6:37 PM CST for Madison Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2005, 6:37 PM CST (00:37 UTC)
Expired
Mar 13, 2005, 7:15 PM CST
In force
38 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Madison Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:30 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 140037
TORJAN
LAC065-140115-
/O.NEW.KJAN.TO.W.0004.050314T0038Z-050314T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CST SUN MAR 13 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MADISON PARISH IN NORTHEAST LOUISIANA

* UNTIL 715 PM CST

* AT 638 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
  SOUTHWEST OF I-20 EXIT 171...OR ABOUT 16 MILES SOUTHWEST OF
  TALLULAH...MOVING EAST AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  RICHMOND AND 6 MILES SOUTH OF I-20 EXIT 171 BY 700 PM CST
  I-20 LA EXIT 182 AND MOUND BY 715 PM CST

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3236 9149 3222 9146 3222 9098 3243 9102

$$

RBH
1 follow-up statement
000 
WWUS54 KJAN 140054
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CST SUN MAR 13 2005

LAC065-140115-
/O.CON.KJAN.TO.W.0004.000000T0000Z-050314T0115Z/
MADISON LA-
654 PM CST SUN MAR 13 2005

...A TORNADO WARNING CONTINUES UNTIL 715 PM CST FOR SOUTHEASTERN
MADISON PARISH...

AT 648 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 12 MILES SOUTHWEST OF
RICHMOND...OR ABOUT 13 MILES SOUTHWEST OF TALLULAH...MOVING EAST AT
25 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES SOUTHWEST OF I-20 LA EXIT 182 AND 8 MILES SOUTHWEST OF
  MOUND BY 715 PM CST

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR 
HALLWAY OR ROOM SUCH AS A CLOSET.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3236 9134 3223 9134 3222 9098 3243 9102

$$

JPG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 13, 3:59 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 13, 3:59 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST SUN MAR 13 2005

.SHORT TERM...
PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR
FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY
NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE
FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL
ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION
NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER
CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL
ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE
DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE
CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT
VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY
OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT
INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW
GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL
SHEAR.

THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE
INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT
ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT
THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS
QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO
MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH
SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING.

FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH
SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO
LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH
POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED
INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE
OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT
EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME
SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON
THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN.

.LONG TERM...
NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS
AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL
PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE
EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA
DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL
AIRMASS THAT WILL BE IN PLACE OVER THE REGION.

WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA
COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY
NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER
THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE
ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE
AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE
FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL
MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED
NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF
CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH
ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT.
AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH
OF THE TRACE.

AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST
ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY
MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY.
OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL
FLOW WILL DOMINATE.

&&

.AVIATION...
STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING
ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND
EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR
CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN
LATER TONIGHT IN JAN AND MEI.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  59  43  56 /  60  10  10  80
MERIDIAN      50  61  42  57 /  60  20  10  80

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50/36
Hazardous weather outlook, Mar 13, 4:12 PM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CST SUN MAR 13 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142212-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
412 PM CST SUN MAR 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST
LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN
MOST AREAS ALONG AND NORTH OF THE  HIGHWAY 84 CORRIDOR BEFORE
MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY 84 CORRIDOR MAY
EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL
AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE
LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT
IN MOST LOCALES. THE RISK FOR TORNADOES WILL BE COMPARATIVELY
LOW...BUT THEY CANNOT BE RULED OUT.

A STRONG COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS THE REGION
TONIGHT. THIS BOUNDARY SHOULD TRIGGER THE DEVELOPMENT OF
THUNDERSTORMS ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR
THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE
FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE
HAIL. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE LESSER
THREATS...BUT THE RISK OF THEIR OCCURRENCE WILL INCREASE SLIGHTLY
AS STORMS PROGRESS EASTWARD IN THE FORECAST AREA LATER THIS
EVENING.

THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN
PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN
ISOLATED THUNDERSTORMS AS IT DOES SO. WHILE THUNDERSTORMS SOUTH
OF THE INTERSTATE TWENTY CORRIDOR IN MISSISSIPPI ARE NOT EXPECTED
TO MAINTAIN THE SEVERITY OF THE  EVENING ACTIVITY...MARGINALLY
SEVERE WIND GUSTS AND HAIL WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL
LINE.

DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS
SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS
ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL
EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW
THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR
LARGE HAIL.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR
THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE
ACTIVATION IS NOT ANTICIPATED THROUGH  NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 13, 6:14 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             1 E VICKSBURG           32.33N 90.85W
03/13/2005  2.50 INCH        WARREN             MS   TRAINED SPOTTER

            TENNIS BALL SIZE HAIL REPORTED ALONG HIGHWAY 80 1 MILE
            EAST OF VICKSBURG REPORTED BY TRAINED STORM SPOTTER.

&&

GILMORE
Local storm report, Mar 13, 6:15 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             6 ENE VICKSBURG         32.36N 90.78W
03/13/2005  1.75 INCH        WARREN             MS   TRAINED SPOTTER

            1 MILE NORTH OF INTERSTATE 20.

&&

BRYANT
Local storm report, Mar 13, 6:19 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             6 ENE VICKSBURG         32.36N 90.78W
03/13/2005  1.75 INCH        WARREN             MS   TRAINED SPOTTER

            GOLFBALL HAIL COVERING THE GROUND IN BOVINA.

&&

BRYANT
Local storm report, Mar 13, 6:23 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             5 NW EDWARDS            32.38N 90.67W
03/13/2005  1.75 INCH        WARREN             MS   TRAINED SPOTTER

&&

BRYANT
Local storm report, Mar 13, 6:28 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             EDWARDS                 32.33N 90.60W
03/13/2005  2.50 INCH        HINDS              MS   EMERGENCY MNGR

            REPORTED BY HINDS EOC.

&&

BRYANT
Local storm report, Mar 13, 6:37 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
637 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 NE TALLULAH           32.45N 91.14W
03/13/2005  4.25 INCH        MADISON            LA   TRAINED SPOTTER

            SOLFBALL SIZE HAIL REPORTED 4 MILES NE OF
            TALLULAH/VICKSBURG AIRPORT BY TRAINED SPOTTER.

&&

GILMORE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 6:16 PM CSTSevere Thunderstorm WarningJANFranklin, Madison, Richland44 min
Mar 13, 6:29 PM CSTSevere Thunderstorm WarningJANFranklin46 min
Mar 13, 7:06 PM CSTSevere Thunderstorm WarningJANTensas54 min

Nearby

Tornado Warnings in Louisiana, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.